# SDR SWAA2016121910634

- Difficulty date: December 13, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 36,816 hours, 17,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRAP CORRODED AT BS 887, BETWEEN STR 25R TO STR 26L.  R&R STRAP IAW SRM AND DWG.
